# SDR HYIA20151007001

- Difficulty date: October 2, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N67786
- Make and model: Cessna 402C
- Aircraft serial: 402C0631
- Aircraft time: 34,372 hours, 23,048 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: A2238B
- Condition: Defective
- Location: Fuel Bowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN THE CABIN.  R & R THE RT FUEL BOWL HOUSING, LEAK CHECKED GOOD.
